# SDR ASAA9980108

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 1
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 483 - CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTING AT ROW 1 WAS DISLODGED FROM TRACK.  REPLACED BROKEN WIRES IN FLOOR TRACK ASSEMBLY, REINSTALLED LIGHTING INTO TRACK AND OPERATED NORMALLY.  (M)
